Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
queenie212

When do side effects start?

Recommended Posts

Hi all:

I have been on Accutane for five days now, and my skin feels exactly the same. No dryness, no chapped lips. I'm still as oily as usual. Breaking out a little, but not as bad as I expected.

I'm currently on 40mg a day, and my doctor told me I'd start feeling dry on Sunday, after only 3 days. My lack of side effects leads me to believe it's not a high enough dosage. Am I jumping to conclusions here?

When did your skin/lips dry up? Should I just wait it out and be happy I'm not dealing with side effects yet?

Thanks for any advice!

Share this post


Link to post
Share on other sites

Hey queenie212!

I'm just over 2 weeks in to my roacccutane course and the side effects began to set in during the 2nd week for me. Although I am on a slightly higher dosage than you (70mg). You should start to feel your lips drying up in the next few days. I was feeling exactly the same as you in the first week, wondering when the side effects would kick and stuff but dont worry bout it, they will come trust me! Your derm will probably increase your dosage after a month to about 60mg, depending on your weight.

Hope this helps and good luck with your course!

Share this post


Link to post
Share on other sites

hmm. mine started almost immediately. I had sore muscles and aches for awhile. I am on day 53 i think. and i am feeling just fine. dry lipe tho. and alittle hair loss. but accutane is a MIRACLE i tell you. haha

Share this post


Link to post
Share on other sites

It only took a few days for the dry lips to set in. But yeah, it sounds like it's different for everybody. Make sure you're taking the medicine with a fatty meal to get the most absorption; other than that, you've just got to let the Accutane do its thing!

Share this post


Link to post
Share on other sites

Thanks for the advice everybody!

Make sure you're taking the medicine with a fatty meal to get the most absorption; other than that, you've just got to let the Accutane do its thing!

Share this post


Link to post
Share on other sites

Expect the begginning of side effects within the first month, anytime within the first month, after the first month, you probably wont expierence after the 1st month, so the way you feel in month 1, is the way you will most likely feel for the rest of the course

Share this post


Link to post
Share on other sites
Expect the begginning of side effects within the first month, anytime within the first month, after the first month, you probably wont expierence after the 1st month, so the way you feel in month 1, is the way you will most likely feel for the rest of the course

That is not true that the way you feel in month 1 is the way you will most likely feel for the rest of the course.

Esspecially if your derm up's your dosage......Not everyone reacts the same to accutane.

Share this post


Link to post
Share on other sites
Expect the begginning of side effects within the first month, anytime within the first month, after the first month, you probably wont expierence after the 1st month, so the way you feel in month 1, is the way you will most likely feel for the rest of the course

could not be anymore wrong

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×